# SDR DALA2024082708467

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 74,698 hours, 35,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Position
- Location: Rt Ovrwg Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3264 DISC: PRIOR TO PUSHBACK LEFT OVERWING EMERGENCY EXIT SHOWS "SLIDE" AND THE RIGHT SIDE DOES NOT. C/A: FOUND RIGHT HAND OVERWING ACCESS LATCH PIN IN THE DISARM POSITION, PUT BACK ON THE CORRECT CONFIG, OPS CHECKS GOOD. PER AMM 320 52-21-11-000-001A . AC OK FOR SVC. (LP: 6044144)
